An extended Korteweg-de Vries equation: multi-soliton solutions and conservation laws


Yildirim Y., YAŞAR E.

NONLINEAR DYNAMICS, vol.90, no.3, pp.1571-1579, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1007/s11071-017-3749-x
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.1571-1579
  • Keywords: Extended KdV equation, Exact solutions, Conservation laws, NONLINEAR EVOLUTION, SIMPLEST EQUATION, WAVE SOLUTIONS, TANH METHOD, COMPUTATION

Abstract

In this paper, we consider an extended KdV equation, which arises in the analysis of several problems in soliton theory. First, we converted the underlying equation into the Hirota bilinear form. Then, using the novel test function method, abundant multi-soliton solutions were obtained. Second, we have performed some distinct methods to extended KdV equation for getting some exact wave solutions. In this regard, Kudryashov's simplest equation methods were examined. Third, the local conservation laws are deduced by multiplier/homotopy methods. Finally, the graphical simulations of the exact solutions are depicted.